Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4276
Title: Finite time blow-up for solutions of a hyperbolic system: the critical case
Authors: Pantarrotas, Atanasio
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Atanasio Pantarrotas, "Finite time blow-up for solutions of a hyperbolic system: the critical case", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (2000) suppl.2, pp. 209-223.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (2000) suppl.2
Abstract: 
It has already been proved that for the systems forming
by m wave equations containing polynomial nonlinearities there
exists a manifold that bounds the region of the blow-up in the
half-space to which belong the parameters of nonlinearity.
Here we prove the formation of singularities if the parameters
belong to the critical manifold in three space dimensions.
Type: Article
URI: http://hdl.handle.net/10077/4276
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.31 (2000) s2

Files in This Item:
File Description SizeFormat
PantarrotasRendMat31s2.pdf208.44 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

773
Last Week
9
Last month
checked on Jun 15, 2021

Download(s) 50

283
checked on Jun 15, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.